a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3420| Title: | Model study for stream flow of Chaliyar |
| Authors: | John Thomas, K Jayasree, S |
| Keywords: | Stream flow Chaliyar non-monsoon rainfall |
| Issue Date: | 1994 |
| Publisher: | Kerala Agricultural University |
| Citation: | Journal of Tropical Agriculture, 32(2), 171-172. |
| URI: | http://hdl.handle.net/123456789/3420 |
| Appears in Collections: | Reprints |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 32_2_171-172_0971-636X.pdf | 231.06 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.